# SDR R61A201405250728

- Difficulty date: May 25, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17015840003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK BRACKET ON FUSELAGE PANEL 195ER IS CRACKED.  MX R & R  BRACKET ON FUSELAGE PANEL 195ER IAW SRM 51-41-01, PN 170-15840-003 PROFILE.
